# SDR MEX2003156

- Difficulty date: May 4, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- Engine: Pwa JT8D
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271411
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,463 hours, 4,811 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AIR TURNBACK, DURING CLIMB AT 8,000 FT THE (TAIL COP TEMP HI) COMES ON.  IT WAS VERIFIED BY LEAKS AND THE ENGINE EXTINGUISHER WAS CHECKED ON HIGH TEMPERATURE DECAL.  NO LEAKS WERE DETECTED.  THE LT AIR CONDITIONING PACK WAS DEFERRED BY MEL.  THE PRESSURE REGULATOR VALVE WAS REPLACED IAW MM.
